Location of Repository

438 and references

By Mr (k: L (b, José F. (cl-unc) Castro, P. Bates and A. Castro

Abstract

A semilinear wave equation with smooth data and no resonance having no continuous solution. (English summary) Discrete Contin. Dyn. Syst. 24 (2009), no. 3, 653–658. Summary: “We prove that a boundary value problem for a semilinear wave equation with smooth nonlinearity, smooth forcing, and no resonance cannot have continuous solutions. Our proof shows that this is due to the non-monotonicity of the nonlinearity.

Year: 1993
OAI identifier: oai:CiteSeerX.psu:10.1.1.363.2976
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.